# SDR R61A2021091700743

- Difficulty date: September 17, 2021
- Submitted: September 17, 2021
- Operation: Air carrier
- Aircraft: N408YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000371
- Aircraft time: 20,908 hours, 13,995 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 34002210
- Part serial: 3427
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 22,685 hours, 16,346 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MULTIPLE EMERGENCY LIGHTS INOP WHILE PERFORMING JC 170-33-50-01-001. R&R AFT OB EMERGENCY LIGHT POWER UNIT IAW AMM 33-50-01.
